MathSciNet Relay Station
MathSciNet bibliographic data
MR260729 13.95
Abhyankar, S. S.; van der Put, M. Homomorphisms of analytic local rings. J. Reine Angew. Math. 242 1970 26–60.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement